The economics of forestry and a set-valued turnpike of the classical type

Khan, M. Ali and Piazza, Adriana (2011) The economics of forestry and a set-valued turnpike of the classical type. Nonlinear Analysis: Theory, Methods and Applications, 74 1: 171-181. doi:10.1016/

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Khan, M. Ali
Piazza, Adriana
Title The economics of forestry and a set-valued turnpike of the classical type
Journal name Nonlinear Analysis: Theory, Methods and Applications   Check publisher's open access policy
ISSN 0362-546X
Publication date 2011-01-01
Year available 2010
Sub-type Article (original research)
DOI 10.1016/
Volume 74
Issue 1
Start page 171
End page 181
Total pages 11
Place of publication Kidlington, Oxford, U.K.
Publisher Pergamon Press
Collection year 2011
Language eng
Subject C1
1401 Economic Theory
1402 Applied Economics
Abstract In recent work, the authors previous termset classical turnpikenext term theory in the context of the previous termeconomics of forestry,next term as developed by Mitra and Wan, and presented two far-reaching results. In this paper, we present previous termanext term conceptual generalization that takes this theory and configures it around previous terma setnext term in the space of forest configurations rather than around the golden-rule forest configuration. Our previous termset-valuednext term analysis hinges on periodicity and yields the earlier results as corollaries under previous termanext term non-interiority condition on the felicity function that shrinks the previous termsetnext term to the point. The question that we pose, and answer, has obvious relevance to more general contexts and, in particular, to previous termturnpikenext term theory as developed by Samuelson, Gale, McKenzie, and their followers. Copyright © 2010 Elsevier Ltd All rights reserved.
Keyword Periodic previous termturnpike
Set-valued turnpikenext term
Good program
Approximately optimal program
Large but finite time horizon
Asymptotic convergence
Forest management
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online 27 August 2010.

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2011 Collection
School of Economics Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 13 Oct 2010, 10:48:25 EST by Thelma Whitbourne on behalf of School of Economics